# SDR USAA2009043091045

- Difficulty date: April 3, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - FRAME CRACKED AT BS 787 BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 787 BETWEEN S8L TO S9L IAW US AIRWAYS TASK CARD M1C53002.
